Open Access
September, 1957 Restriction and Selection in Multinormal Distributions
A. Clifford Cohen Jr.
Ann. Math. Statist. 28(3): 731-741 (September, 1957). DOI: 10.1214/aoms/1177706885


Maximum likelihood estimators of the parameters of a $p$-dimensional multinormal population are derived in this paper which are applicable when sample selection and observation is restricted with respect to $x_1$ but otherwise unrestricted with respect to $x_2, \cdots, x_p$. Restrictions imposed may consist of truncation, censoring, or a selection which results in full observation of all sample specimens with respect to $x_1$, but eliminates certain sample specimens from subsequent observation with respect to $x_2, \cdots, x_p$.


Download Citation

A. Clifford Cohen Jr.. "Restriction and Selection in Multinormal Distributions." Ann. Math. Statist. 28 (3) 731 - 741, September, 1957.


Published: September, 1957
First available in Project Euclid: 27 April 2007

zbMATH: 0087.15002
MathSciNet: MR90945
Digital Object Identifier: 10.1214/aoms/1177706885

Rights: Copyright © 1957 Institute of Mathematical Statistics

Vol.28 • No. 3 • September, 1957
Back to Top